Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Took miferstone followed by misoprostol. Bleeding heavily with clots. Experiencing cramps and pregnancy was terminated. Cure?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3644 Questions
Question
hi

I am 26 yrs. I took 200 mg mifepristone on 1st day followed by 4 tablets of misoprostol on the third day to abort 6 weeks pregnancy. I bleed heavily with clots after taking mifepristone. After misoprostol intake i experienced cramps but, bleeding is not as heavy as on the day after i took mifepristone. So, is this means abortion is done? 3 years back i've taken these pregnancy pills and even though i bleed less, my pregnancy was terminated completely. I am worried about. please help. !!!
Posted Sat, 19 Oct 2013 in Women's Health
 
 
Answered by Dr. Mahesh Koregol 1 hour later
Brief Answer:
Seems complete

Detailed Answer:
Hi, your pregnancy seem to have bern terminated completely and aborted successfully. Wait for a week and then get scan done just to confirm all products of conception are gone. Relax till then as termination seems to be complete. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
 
Follow-up: Took miferstone followed by misoprostol. Bleeding heavily with clots. Experiencing cramps and pregnancy was terminated. Cure? 26 minutes later
Hi

Thanks for the answer. I am so relief!! I have one more question. Do the duration/ length of pregnancy has something to do with the amount of bleeding? Mean, lesser gestation period do have lesser bleeding than those longer gestation? I heard in lesser than 6 or 7 weeks pregnancy, bleeding is not heavy compared to longer weeks. Clarify my doubt.

Also, what should you do for some itching/irritation in the vaginal area experienced after taking these medicines.
 
 
Answered by Dr. Mahesh Koregol 2 hours later
Brief Answer:
hi

Detailed Answer:
hi, bleeding will be more generally if gestation is more weeks. Right now dont do anything for itching. Use local applied anti-fungal creams after next cycle. Regards
Above answer was peer-reviewed by
 
Follow-up: Took miferstone followed by misoprostol. Bleeding heavily with clots. Experiencing cramps and pregnancy was terminated. Cure? 1 hour later
Hi

I have a last question. I am having diarrhoea since misoprostol intake. What medicines should i take? is O2 okay to take without seeing a doctor from over-the-counter?
 
 
Answered by Dr. Mahesh Koregol 2 minutes later
Brief Answer:
side effect

Detailed Answer:
Hi what you are suffering is side effect of medications you have taken. You wait if its not severe. If its more, you can take the medicines you have mentioned. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor